# SDR AALA20160603024

- Difficulty date: May 31, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 3,736 hours, 1,661 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664509
- Part serial: M9267
- Condition: Misinstalled
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHANGE OF R1 DOOR SLIDE THE REPLACEMENT SLIDE WAS FOUND TO BE INCORRECTLY PACKED, WHICH PREVENT PROPER GIRT BAR ATTACHMENT.  DEFECTIVE SLIDE ROUTED TO STORES FOR DISPOSITION.  AIRCRAFT WAS GROUNDED.
